# SDR IPXA12572046

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1080-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO COMPARTMENT FLOOR TRACK STA 1080 TO 1180, RBL 45 CORRODED ON UPPER SURFACE AT NUTPLATE HOLES.  FABRICATED NEW SEAT TRACK FROM PRODUCTION SPLICES 1080 TO 1180, RBL 45 IAW DWG 144N5024.
